# SDR SWIA201024843

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 41,423 hours, 35,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Stairs
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE BOARDING STAIRS EMERGENCY LIGHT INOPERATIVE.  (FLT 6336)  RELAMPED EMERGENCY LIGHT.
